Revisiting real wage rigidity

Ellington, M., Martin, C. and Wang, B. (2024) Revisiting real wage rigidity. Journal of Money, Credit and Banking, 56 (2-3). pp. 613-626. ISSN 0022-2879

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Ellington, M.
  • Martin, C.
  • Wang, B.
Copyright, Publisher and Additional Information:

© 2023 The Authors. Journal of Money, Credit and Banking published by Wiley Periodicals LLC on behalf of Ohio State University. This is an open access article under the terms of the Creative Commons Attribution License, (http://creativecommons.org/licenses/by/4.0/) which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: real wage rigidity; time-varying parameter model; real wages; search frictions
Dates:
  • Published: March 2024
  • Published (online): 29 April 2023
  • Accepted: 20 October 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 04 Nov 2022 13:02
Last Modified: 03 Oct 2024 09:03
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1111/jmcb.13056
Open Archives Initiative ID (OAI ID):

Export

Statistics